Joint CCO Community Advisory Council Meeting

1-24-2022

12:00 - 2:00

Join Zoom Meeting

https://us06web.zoom.us/j/88984512040?pwd=ZWd5UWIJVGF2alZRb3Y4T1BZVm52dz09

Meeting ID: 889 8451 2040

Passcode: 4+ix?0HG One tap mobile

+17207072699,,88984512040#,,,,*76641335# US (Denver) +12532158782,,88984512040#,,,,*76641335# US (Tacoma)

Agenda - Facilitated by Tara DaVee, CAC Co-Chair

- I. Welcome and Introductions 12:00 12:15 PM (15 minutes)
- II. Process: Routine Approvals 12:15 12:30 PM (15 minutes)
 - a. December minutes
 - b. New Committee/Workgroup members
 - i. Health Equity Committee
- III. Presentation: Confederated Tribes of Siletz Tribal Headquarters 12:30 1:00 PM (30 min)
- IV. Updates 1:00 1:40 PM (40 minutes)
 - a. Questions on meeting packet
 - i. OHA updates
 - ii. CAC Quarterly Summaries: Oct Dec '21
 - iii. CAP updates
 - b. Board updates
 - i. Trillium Community Health Plan
 - ii. Lane Community Health Council
 - c. Lifeline wireless/Assurance- Katharine Ryan
- V. **2022 Planning 1:40 2:00 PM** (20 min)

VI. Meeting Schedule

CAC Networking Session – January 25, 2 to 2:45pm

Please contact Teresa Coppola (<u>teresa.coppola@lanecountyor.qov</u>) if you would like to participate in any of the following committees/workgroup:

- Health Equity Committee TBD
- Rural Advisory Committee February 9, 11am to 12:30pm
- Prevention Workgroup February 18, 1:30 to 2:30pm
- Member Engagement Committee March 2, 9:30 to 11am